# SDR AALA980620

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO DOOR WEB CRACKED 4 PLACED UNDER THE SEAL RETAINER.  CUT OUT DAMAGED SECTION OF WEB AND REPAIRED PER SRM 51-40-2 FIG 1.  (M)
